I have had a stress echo test. I had only a non-diagnostic electrocardiographic response to exercise because of baseline changes. My questions are:
1. Can these changes be caused by carditis from Acute Rhuematic Fever? If this is possible, would antibiotics be helpful? And will these ECG changes go away when Rhuematic Fever abates?
2. Could these changes be caused by autoimmune Pericarditis, Myocarditis, or Endocarditis? If they are, are there any treatments short of steroids that would be beneficial(i.e. NSAIDs, antimalarials, or immune suppressants.)?
3. Can these changes result from Libmann-Sacks plaques and micro-embolizations? If this is possible, would these ECG changes ever go away? Also, would the chest pains, shortness of breadth, and malaise be variable, i.e. occurring only when the blood is more coagulopathic from a lot of anticardiolipin autoantibodies? And would additional/different anticoagulant therapy other than the low dose daily aspirin therapy I am now on
I know these are a lot of questions, but I am seeing my GP for the new chest pain and I don't think he would be as conversant with these cardiologic affects of autoimmune disease. Thanks for any info you can offer.
Without know what type of changes were found on the ECG it's impossible to speculate about the potential cause. As far as your symptoms go they could be due to a variety of different conditions including the ones you mentioned. You will probably need to see a cardiologist to get to the bottom of all this. Good luck.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.